Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have been having severe foot pain about once every 6 months. What could be the reason is?

severe foot pain about once every 6months, used RICE but no help. I have been having severe foot pain about once every 6months. it starts out as mild and then gets to the point were i cant walk and even touching the foot hurts alot. I have went to the doctor before and besides swelling nothing really shows on x-ray. The pain is pretty much originating at the balls of my feet, and usually by the small toe. I have tried, tylenol , advil , and prescribed vicodin but none of them seem to effect the pain in any way. Only once by taking 3x the normal dose of advil did the pain seam to go away. I have used RICE (rest, ice, compression, elevation) to little or no effect. It seams just a few days after the worst pain sets in it starts to go away on its own if i dont trip over anything.
Asked On : Thu, 31 Dec 2009
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Consult a Surgeon and see if the veins and arteries are normal inyour leg. If that is not the case, then it could be due to mineral defeciency.

Answered: Thu, 31 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor